# SDR AALA20071367

- Difficulty date: July 28, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1676/28JUL - CREW REPORTED NOSE LANDING GEAR WOULD NOT EXTEND.  MANUALLY EXTENDED GEAR.  LANDED DFW WITHOUT INCIDENT.  INSPECTED WITH NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
